MathSciNet Relay Station
MathSciNet bibliographic data
MR344713 (49 #9452) 35Q99 (46E35)
Bourguignon, J. P.; Brezis, H. Remarks on the Euler equation. J. Functional Analysis 15 (1974), 341–363.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement